What are they for?
Night Nurse Capsules have been specially formulated for nighttime use.
They quickly relieve major cold and flu symptoms, helping you to get a good night's sleep and to wake feeling better.
For the relief of:
- Aches & Pains
- Sore throat pain
- Relieves tickly cough
- Runny Nose
How to Take
Adults and Children aged 16 and over:
- Swallow two capsules just before bedtime.
- Not suitable for children under 16 except on medical advice.
- For special advice on medicines consult your pharmacist
Each Hard Capsule Contains Paracetamol 500mg, Promethazine Hydrochloride 10mg, and Dextromethorphan Hydrobromide 7.5mg.
Powder Excipients: Lactose anhydrous, Dimeticone, Colloidal anhydrous silica, Capsule Shell, Patent blue V (E131), Quinoline yellow (E104), Titanium dioxide (E171) Gelatin
- Printing Ink: Shellac, Black iron oxide (E172) Propylene Glycol
Do not Take
- With any other cold or decongestant medicine, or with alcohol.
- If you have kidney or liver problems
- If you are allergic to paracetamol, promethazine, dextromethorphan, or any other ingredients.
- for persistent or chronic cough such as occurs with smoking, asthma, or emphysema, or if the cough is accompanied by excessive phlegm unless directed by a doctor.
- Do not take with other products containing paracetamol
- Do not exceed the stated dose.
Consult your Doctor
- If symptoms persist. Prolonged use except under medical supervision may be harmful.
- Before taking Night Nurse Capsules if you are taking prescribes medication, under the care of a doctor or pregnant.